# SDR ASOA20140917115

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 30,490 hours, 17,455 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Loose
- Location: Nr 1 & 2 Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG NAUSEOUS ODOR FROM THE PACKS WHEN ENGINE BLEEDS WERE POWERING THE PACKS, AND THAT THE ODOR REDUCED WHEN APU BLEED WAS USED. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND A LOOSE BUSS 1 TO BUSS 2 INTERFACE CABLE ON THE LT POWER DISTRIBUTION BOX WITH MELTED HARDWARE.  MAINTENANCE R & R THE AFFECTED HARDWARE, HEX SCREW, WASHERS & NUTS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
